# SDR MWEA011186

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3912237513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME AT STATION 870 HAS MODERATE CORROSION FROM LONGERON 29 RIGHT TO 28 LEFT. REMOVED AND REPLACED FRAME SECTION. FABRICATED ADN INSTALLED SPLICE REPAIR.
